Wavelet characterization of the Bergman space on strip domains

Mitsuo Izuki

Research output: Contribution to journalArticle


Our aim is to obtain conditions for the extension of a function to be an entire function on the complex plane or to be an analytic function on strip domains in terms of the wavelet coefficients. Our results are a new characterization of the Bergman space on strip domains and an improvement on the paper [5] "A. I. Zayed and G. G. Walter, Characterization of analytic functions in terms of their wavelet coefficients, Complex Variables Theory Appl. 29 (1996), 265-276.".

Original languageEnglish
Pages (from-to)867-880
Number of pages14
JournalComplex Analysis and Operator Theory
Issue number4
Publication statusPublished - Dec 2009
Externally publishedYes



  • Bergman space
  • Wavelet coefficient
  • Wavelet expansion

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Applied Mathematics
  • Computational Mathematics

Cite this